MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD WOVEN STRAIGHT GRAFT; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGW0028-30
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(4117) the device is not accessible for testing as it remained implanted in the patient.(4109/213) the review of historical data indicated that no similar complaint was reported for the same sterilization lot number 24a04.(3331/213) the device history records review concluded that no deviation was identified in relation with the reported event.(4118/3233) the type of investigation has not yet been determined.It is ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.The graft remained implanted.
 
Event or Problem Description
It was reported to intervascular that an intergard woven prothesis was implanted during an aortic dissection surgery performed on (b)(6) 2024.The prosthesis was implanted although the diameter of the prosthesis measured was greater (32 mm) than that indicated on the packaging (28 mm).The hospital reported that this did not cause a problem, and there was no harm to the patient.The hospital is accustomed to using these prostheses and this is the first time this has happened.
 
Additional Manufacturer Narrative
Corrected data: on block h6, problem code "1318" has been updated to "4051" based on the investigation results described below.Additional manufacturer narrative: (3331/4245) a non-conformity report was opened in order to investigate and determine the root cause.A thorough review of the manufacturing data was conducted.The investigation concluded that a potential product inversion at the time of primary packaging can be considered.However, it is not possible to confirm this hypothesis and pursue the investigation further since no examination of the product could be performed as it remained implanted.Moreover, as of today, the hypothetically corresponding inverted product has been implanted with no complaint being reported regarding a mislabeling issue.(25/4315) the investigation concluded that it was not possible to identify the exact origin of the graft diameter mismatch reported by the customer.The conducted investigation concluded that the most probable hypothesis is a potential product inversion at the time of primary packaging, however, this cannot be confirmed as the device was not available for examination.
 
Event or Problem Description
Complaint #: (b)(4).

Brand Name
INTERGARD WOVEN STRAIGHT GRAFT
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key19584852
Report Number1640201-2024-00009
Device Sequence Number17020662
Product Code DSY
UDI-Device Identifier00384401000242
UDI-Public(01)00384401000242
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K984294
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGW0028-30
Device Catalogue NumberIGW0028-30
Device Lot Number24A04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2024
Supplement Date Received by Manufacturer07/22/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown